# SDR DHLA201000111

- Difficulty date: September 3, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,544 hours, 32,286 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON RT WING L/E LOWER SURFACE AT XW257.500.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 ATED 09-21-10, EVA D857-00367 REV IR DATED 09-14-10. REMOVED EXISTING REPAIR IAW SRM 51-1-21, SRM 51-1-20D. CUT OUT DAMAGED AREA & FABRICATED FILLER & REPAIR DOUBLER IAW DWG ES D85700367-001-D REV IR DATED 09-14-10. PERFORMED DETAILED VISUAL INSPECTION AND NDT INSPECTED AROUND REWORKED AREA, CUT OUT AREA & REPAIR PARTS. NO CRACK FOUND. IAW NDT SPM PART 09 & 06-10-01-001. ENCLOSED SMN FORM 242 & (2EA) SMN FORM 242-2. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, DPS 9.45. INSTALLED REPAIR PARTS IAW DWG ES D85700367-001-D, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
